Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2006, 3:46 PM MDT for Prowers County, Colorado. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2006, 3:46 PM MDT (21:46 UTC)
- Expired
- Jun 14, 2006, 4:42 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 163 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:55 PM MDT | TSTM WND DMG | 1 S Holly, CO | POWER POLE DOWNED |
| Jun 14, 3:55 PM MDT | TSTM WND DMG | Holly, CO | SEVERAL 6 INCH LIVE TREE LIMBS DOWNED |
| Jun 14, 3:57 PM MDT | TSTM WND GST 70 | Holly, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -573 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 142146 SVRPUB COC099-142315- /O.NEW.KPUB.SV.W.0039.060614T2146Z-060614T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 346 PM MDT WED JUN 14 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PROWERS COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES THE CITY OF LAMAR... * UNTIL 515 PM MDT... * AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 26 MILES SOUTH OF LAMAR...AND MOVING NORTHEAST AT 20 MPH. ANOTHER SEVERE STORM WAS 4 MILE EAST OF GRANADA. * LOCATIONS IMPACTED INCLUDE... LAMAR. GRANADA. HOLLY. HARTMAN. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269 $$
4 follow-up statements
000 WWUS55 KPUB 142155 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT WED JUN 14 2006 COC099-142315- /O.CON.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/ PROWERS CO- 354 PM MDT WED JUN 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR PROWERS COUNTY... AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 24 MILES SOUTH OF LAMAR...AND ANOTHER SEVERE STORM WAS LOCATED 5 MILES WEST OF HOLLY. THESE STORMS WERE MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... LAMAR. GRANADA. BRISTOL. HARTMAN. HOLLY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269 $$
000 WWUS55 KPUB 142204 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 404 PM MDT WED JUN 14 2006 COC099-142315- /O.CON.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/ PROWERS CO- 404 PM MDT WED JUN 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR PROWERS COUNTY... AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. ONE STORM WAS LOCATED 21 MILES SOUTH OF LAMAR...AND THE OTHER SEVERE STORM WAS LOCATED OVER HOLLY. THESE STORMS WERE MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... LAMAR. GRANADA. BRISTOL. HARTMAN. HOLLY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269 $$
000 WWUS55 KPUB 142222 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 421 PM MDT WED JUN 14 2006 COC099-142315- /O.CON.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/ PROWERS CO- 421 PM MDT WED JUN 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR PROWERS COUNTY... AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. ONE STORM WAS LOCATED NEAR HOLLY...OR ABOUT OVER COOLIDGE. ANOTHER WAS LOCATED 20 MILES SOUTH OF LAMAR. THESE STORMS WERE MOVING EAST AT 25 MPH. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269 $$
000 WWUS55 KPUB 142242 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 442 PM MDT WED JUN 14 2006 COC099-142252- /O.CAN.KPUB.SV.W.0039.000000T0000Z-060614T2315Z/ PROWERS CO- 442 PM MDT WED JUN 14 2006 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR PROWERS COUNTY... THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA. LAT...LON 3765 10273 3768 10209 3824 10208 3825 10269 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:37 AM MDT, 12 hours 9 minutes earlier.
Area forecast discussion, Jun 14, 3:37 AM MDT, 12 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 337 AM MDT WED JUN 14 2006 .SHORT TERM... ...MAIN CONCERN TODAY IS THE FIRE WEATHER DANGER...DUE TO A COMBINATION OF HIGH WINDS...LOW HUMIDITIES...DRY LIGHTNING...AND ONGOING DROUGHT CONDITIONS... ...RECORD HEAT EXPECTED TODAY... UPPER LEVEL SHORTWAVE...TRIGGERING NOCTURNAL CONVECTION ACROSS UTAH AND IDAHO THIS MORNING...WILL WORK ITS WAY EAST TODAY...FLATTENING THE RIDGE OVER COLORADO. THIS WILL RESULT IN INCREASED WINDS...LOW HUMIDITIES AND DRY LIGHTNING...ALL IN THE MIDST OF RECORD HEAT AND ONGOING DROUGHT CONDITIONS. CONSEQUENTLY...THE FIRE WEATHER WATCH FOR TODAY WILL BE UPGRADED TO A RED FLAG WARNING...FOR A HIGH FIRE WEATHER DANGER. LOOKS LIKE WINDS TODAY COULD EASILY BE SUSTAINED OVER 20 MPH IN MOST AREAS...WITH GUSTS OVER 40 MPH. AFTERNOON/EVENING HUMIDITIES WILL LIKELY REACH THE SINGLE DIGITS IN THE DOWNSLOPE AREAS OF THE PLAINS ADJACENT TO THE MOUNTAINS...WITH TEENS ELSEWHERE. HAINES INDICES (AN INDEX RATING MID LEVEL INSTABILITY/DRYNESS) ARE PROGGED AROUND 5...WHICH SUGGESTS A MODERATE RISK OF LARGE PLUME DOMINATED FIRES SHOULD A FIRE START OCCUR. IF THIS IS NOT ENOUGH...ACCORDING TO THE NAM12...THE APPROACHING SHORTWAVE IS GOING TO FIRE UP SOME HIGH BASED CONVECTION THIS AFTERNOON...WHICH WILL LIKELY MEAN SOME DRY LIGHTNING TO DEAL WITH. WITH THE EXPECTED METEOROLOGICAL CONDITIONS...THE ONGOING DROUGHT CONDITIONS...AND FUELS BEING CRITICAL...THE FIRE WEATHER DANGER IS LOOKING HIGH. CONSEQUENTLY... A RED FLAG WARNING WILL GO INTO EFFECT FROM NOON UNTIL 9PM TODAY. TEMPERATURES TODAY WILL LIKELY REACH RECORD LEVELS ACROSS THE PLAINS. THEYLL BE CLOSE TO RECORDS IN THE SAN LUIS VALLEY...TOO...BUT MAYBE JUST A LITTLE SHY DUE TO AN INFLUX OF HIGH LEVEL MOISTURE AND COOLER AIR IN THE AFTERNOON. RECORDS FOR TODAY ARE PUB (101/1952)...COS (94/1994) AND ALS (88 IN 2004 AND 1952). MAYBE A NEW RECORD AT PUB WITH 102 EXPECTED AND A TIE AT COS WITH 94 EXPECTED. MAYBE JUST A LITTLE SHORT AT ALS WITH 87 EXPECTED. LW .LONG TERM... (THURSDAY THROUGH NEXT WEDNESDAY) STILL APPEARS RED FLAG CONDITIONS A GOOD BET AREAWIDE ON THURSDAY...AS JET ROUNDS THE BASE OF THE INCOMING UPPER TROUGH AND DEEP DRY AIR MASS ADVECTS IN FROM THE SOUTHWEST. 500 MB WINDS FROM BOTH THE NAM AND GFS PEAK AT 50-60 KNOTS AROUND 18Z...AND WITH DEEP MIXING SURFACE GUSTS 0F AT LEAST 30-40 MPH ARE POSSIBLE. ONLY REAL WILD CARD IN THE SITUATION IS THE POSITION OF THE COLD FRONT ON THE EASTERN PLAINS THURSDAY AFTERNOON...WITH MODELS LOOKING SLIGHTLY FASTER WITH THE FROPA IN THE AFTERNOON THAN PREVIOUS RUNS. GIVEN STRONG SWLY FLOW ALOFT...SUSPECT FRONT WILL HAVE A HARD TIME PRESSING SOUTHWARD DURING THE DAY...ESPECIALLY WITH MAIN UPPER TROUGH STILL HANGING BACK TO THE WEST AND LITTLE IN THE WAY OF PRESSURE RISES FORECAST OVER THE CENTRAL PLAINS. WILL GO AHEAD AND UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FROM LATE THURSDAY MORNING INTO THE EVENING. SOME ISOLATED MAINLY DRY -TSRA POSSIBLE THURSDAY AFTERNOON...WITH PERHAPS A BETTER CHANCE OF STORMS OVER THE FAR ERN PLAINS THU NIGHT ASSOCIATED WITH THE FRONTAL PASSAGE. GUIDANCE TEMPS APPEAR TO COOL OFF THU MAXES TOO MUCH...AND WILL KEEP THE WARMER TEMPS CURRENTLY IN THE GRIDS GOING. MUCH COOLER CONDITIONS ON FRIDAY...WITH UPPER TROUGH OVERHEAD AND COLD FRONT SOUTH OF THE AREA. NAM AND GFS VERY DIFFERENT WITH THEIR QPF FOR FRIDAY AFTERNOON...WITH GFS MUCH WETTER MAINLY DUE IT DEVELOPMENT OF A WEAK CLOSED LOW IN THE BASE OF THE UPPER TROUGH. SUSPECT THIS IS OVERDONE AND DRIER/LESS AMPLIFIED NAM SOLUTION IS BETTER. WILL STILL HAVE ENOUGH WEAK UPSLOPE OVER THE ERN MTS AND PLAINS FOR SOME ISOLATED -TSRA...BUT MOST SIGNIFICANT RAINFALL WILL REMAIN EAST OF THE AREA IN THE DEEPER MOISTURE. AFTER FRIDAY...SLOW WARMING TREND COMMENCES...THOUGH LATEST ECMWF AND GFS A LITTLE SLOWER TO BRING BACK THE HEAT OVER THE WEEKEND AS POCKET OF COOLER AIR OVER THE CENTRAL PLAINS ADVECTS WWRD. LEFT THE SLIGHT CHANCES FOR -TSRA OVER THE ERN MTS THROUGH BOTH SAT AND SUN...WITH WEAK UPSLOPE GRADIENT PROVIDING THE LIFT. RIDGE TRIES TO BUILD BACK NEXT WEEK...BUT NEXT WRN TROUGH COULD DRIVE A WEAK FRONT INTO THE AREA AS EARLY AS TUE. MAIN CHANGE TO THE GRIDS IN THE SAT THROUGH WED PERIODS WAS TO DIAL BACK THE HEAT JUST SLIGHTLY IN THE MAX TEMP GRIDS. --PETERSEN && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR COZ220-COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-COZ227-COZ228- COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237. RED FLAG WARNING FROM 12 PM TO 9 PM MDT THURSDAY FOR COZ220- COZ221-COZ222-COZ223-COZ224-COZ225-COZ226-COZ227-COZ228-COZ229- COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237. && 50/10
Hazardous weather outlook, Jun 14, 6:46 AM MDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 646 AM MDT WED JUN 14 2006 COZ058>089-093>099-151300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 646 AM MDT WED JUN 14 2006 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM TODAY...FOR WIND GUSTS AROUND 40 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT...AND ONGOING DROUGHT CONDITIONS... ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 220 THROUGH 237...OR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND SOUTHEAST COLORADO...FROM NOON UNTIL 9 PM THURSDAY...FOR WIND GUSTS AROUND 50 MPH...MINIMUM RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT...AND ONGOING DROUGHT CONDITIONS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A COMBINATION OF HIGH WINDS...LOW HUMIDITIES AND DRY LIGHTNING...IN THE MIDST OF RECORD HEAT AND ONGOING DROUGHT CONDITIONS...WILL CREATE A HIGH LEVEL OF FIRE WEATHER DANGER TODAY. AS A RESULT...A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 9 PM. WINDS TODAY WILL BE SUSTAINED OVER 20 MPH IN MOST AREAS...WITH GUSTS OVER 40 MPH. AFTERNOON AND EVENING RELATIVE HUMIDITIES WILL LIKELY REACH THE SINGLE DIGITS IN THE DOWNSLOPE AREAS ALONG THE EASTERN SLOPES OF THE MOUNTAINS...WITH TEENS ELSEWHERE. IN ADDITION...AN APPROACHING UPPER LEVEL DISTURBANCE WILL LIKELY RESULT IN SOME DRY LIGHTNING THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WINDY DAY IS EXPECTED ACROSS THE ENTIRE AREA THURSDAY...WITH WINDS GUSTS OF 30 TO 40 MPH FORECAST FOR THE AFTERNOON AND EARLY EVENING. THE STRONGER WINDS...COMBINED WITH THE ONGOING HOT AND DRY PATTERN...WILL PRODUCE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS...WITH A RED FLAG WARNING IN EFFECT FOR THURSDAY AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FORECAST AREA THURSDAY THROUGH SATURDAY...MAINLY OVER THE HIGHER TERRAIN AND ADJACENT PLAINS. THERE WILL BE A BETTER CHANCE FOR THUNDERSTORMS OVER THE EASTERN PLAINS LATE THURSDAY NIGHT INTO FRIDAY...AS UPSLOPE FLOW INCREASES LOW LEVEL MOISTURE ACROSS THE REGION. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH...WITH THE POTENTIAL FOR SMALL HAIL IN SOME OF THE STRONGER STORMS ON THE PLAINS FRIDAY AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION AGAIN ON MONDAY AND TUESDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS OVER THE HIGHER TERRAIN AND NEARBY PLAINS. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:32 AM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more | 16 hr |
| Jun 14, 4:32 AM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 15 more | 40 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.